# SDR SWAA2022092243349

- Difficulty date: August 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 147A55068
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; FLOOR BEAM UPPER CHORD; BS 986.5; LBL 45 TO RBL 45; WL 208 / FOUND TO BE OUT OF LIMITS WITH REMAINING THICKNESS OF .125' OF ORIGINAL THICKNESS .150' IAW SRM 53-70-51-0I-1; SRM 53-70-51-1A-1 AND BAC1518-1211FLAP PEENING CUT EDGES OF THE FLOOR BEAM BS986 LBL7-LBL50 AND RBL27-RBL50FABRICATED REPAIR PARTS FOR ITEM 1 T-CHORD(2EA) FROM BAC1505-101474#7050T76511 LOT#1495939-1; ITEM 2 ANGLE(4EA) FROM BAC1490-2811#7075T62 LOT#1498610-1; ITEM 3 ANGLE(4EA) FROM BAC1490-2887#7075T62-C LOT#1490487-1 AND ITEM 4 STRAP(4EA) FROM 7075T6#0.080 CLAD LOT#1492623-1 ALL I.A.W SRM 53-70-51-2R-4 REPAIR 4 ALTERNATIVE 2 PAR. 4.G-M TABLE 201 OK TO INSTALL;[15] RECEIVING CORNER FITTINGS(2EA) FROM FAB & PEN INSP ON P.O#879755-SWA AND FROM SHOT PEEN ON P.O# 879873-SWANSTALLED ITEM 1 T-CHORD(2EA);ITEM 2 ANGLE(4EA);ITEM 3 ANGLE(4EA);ITEM 4 STRAP AND L/H AND R/H SHEAR TIE AT BS986 BL0-LBL50 AND RBL18-RBL50 I.A.W SRM 53-70-51-2R-4 REPAIR 4 ALTERNATIVE 2 PAR. 4.N;O;[23] CORRECTIVE ACTION 22 SHOULD READINSTALLED ITEM 1 T-CHORD(2EA);ITEM 2 ANGLE(4EA);ITEM 3 ANGLE(4EA);ITEM 4 STRAP AND L/H AND R/H SHEARTIE AT BS986 BL0-LBL50 AND RBL18-RBL50 I.A.W SRM 53-70-51-2R-4 REPAIR 4 ALTERNATIVE 2PAR. 4.N;O EXCEPT AREAS WERE T-CHORD IS COMMON TO INTERCOSTAL. DRILLED 4 NEW CLIP P/N 53100011-012 (2EA) AND 53100011-010 (2EA)OBTAINED FROM SOUTHWEST BS986 KIT ALL I.A.W SRM 53-70-51-2R-4 REPAIR 4 ALTERNATIVE 2 PAR. 4.G-M
